Schultz, G., Petény, A. (1907) Über einige Derivate des p‐Xylidins. Journal für Praktische Chemie, 76 (1). doi:10.1002/prac.19070760126
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Über einige Derivate des p‐Xylidins | ||
Journal | Journal für Praktische Chemie | ||
Authors | Schultz, G. | Author | |
Petény, A. | Author | ||
Year | 1907 (September 12) | Volume | 76 |
Issue | 1 | ||
Publisher | Wiley | ||
DOI | doi:10.1002/prac.19070760126 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 17751917 | Long-form Identifier | mindat:1:5:17751917:0 |
GUID | 0 | ||
Full Reference | Schultz, G., Petény, A. (1907) Über einige Derivate des p‐Xylidins. Journal für Praktische Chemie, 76 (1). doi:10.1002/prac.19070760126 | ||
Plain Text | Schultz, G., Petény, A. (1907) Über einige Derivate des p‐Xylidins. Journal für Praktische Chemie, 76 (1). doi:10.1002/prac.19070760126 | ||
In | (1907, September) Journal für Praktische Chemie Vol. 76 (1) |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |